# SDR SIMA20161018001

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 32,921 hours, 29,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  CLEANED AND LUBRICATED LOWER FORWARD AND AFT ROLLERS ON MAIN CABIN DOOR IAW EMB-140 AMM 52-18-00.  OOR OPENS AND CLOSES PROPERLY.
